Nurofen

Nurofen Cold & Flu PE Tablets 24 tablets

$20.99

Nurofen Cold & Flu PE tablets combines the pain-relieving power of ibuprofen with the decongestant action of phenylephrine to help relieve pain and/or inflammation fast and clear your nose and ease your sore throat.


Headache
Nasal Congestion
Cold and Flu aches and pains

Ingredients
Contains 200mg of ibuprofen and 5mg of Phenylephrine Hydrochloride
Contains no gluten, wheat, lactose or sucrose


Directions & Precautions
Do not take if you take:

- High Blood Pressure medications or Antidepressants

- Do not take with other products containing paracetamol, phenylephrine hydrochloride or chlorpheniramine maleate unless advised to do so by a doctor or pharmacist.

-Talk to your doctor before taking this product if you are pregnant or breastfeeding, have high blood pressure or heart problems or are taking any anti-depressant medication.

Adults and Children 12 Years and Over: 1 or 2 tablets every 4 hours as required (Maximum of 6 Tablets per day)

Do not give Nurofen Cold & Flu PE tablets to children under 12 years.